Feeling weak


#1

For a while now, I've been getting a strange feeling of weakness. It's more than tiredness or fatigue, and it's accompanied by a panicky/restless feeling. It's torture!

It can last - on and off - for days and then just disappear. Sometimes it comes on when I've had a bad night's sleep, but not always. 

Is it another PD symptom, or a side effect of the Ropinerol?


#2

My guess is that it's the Ropinirole. Had bad effects on me too. Talk to someone and see what they suggest. So sorry you're feeling weak and hope you get some advice about changing meds. soon.

Twinks.


#3

Hi Tabbycat,

I'm sorry to hear that you're feeling weak and not good at the moment. I'm sure you already know about the Helpline, but just a reminder to give the team a call if you'd like to speak to a Nurse about this and to get some advice on medication on 0808 800 0303.

Best wishes,

Joanne


#4

I spoke to my Parkinson's nurse a while ago about other side effects I was having, and she told me to speak to my neurologist. I saw him last week, and he's supposed to be writing to my GP to suggest an alternative medication he can prescribe, but so far I haven't heard anything (I usually get a copy of what he sends my GP).

I hope it's the meds, but it's a shame because Ropinerol was really helping some of my symptoms.


#5

 

Hi Tabbycat - Sorry the Ropinirole is giving you bad vibes. It does'nt suit everyone unfortunately. I have been on Ralnea Ropinirole XL slow release from being DX 6 years ago taking 16mg now, and I have been really lucky and would say that I have had virtually no side effects.

Hope you are soon sorted out with your meds - Sheila


#6

My wife is on sinemet and she is weak,tired,fatigued most of the time. She also has lots of water infections, the thing is we don't know  if its the Parkinsons or the water infections that make her so bad. At the moment she is on a three month course of tablets for the water infection and due to see her consultant soon.

                      Billy


#7

Hi Billywhizz,

I'm sorry to read about how your wife is feeling. I know she is due to see her consultant soon, but if she'd like to speak to a Nurse before her appointment to get some advice on medication and symptoms, please do feel free to call 0808 800 0303.

Best wishes,

Ilona (Moderation Team).


#8

Well, I've been off the Ropinerole for about six months. I'm now on Pramepexole, which until a couple of weeks ago was helping quite a lot. But then this weakness came back. 

I saw my consultant yesterday and he said he couldn't say whether it was a PD symptom because it was "too vague".frown